# SDR ABXA080128

- Difficulty date: March 13, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 46,843 hours, 39,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN APPROXIMATELY 1.375" LONG AT FASTENER FS 1654 AT STRINGER 6 LEFT.  REPAIRED AREA IAW B767 SRM 53-80-01.
